# SDR SWAA2024050983614

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,016 hours, 35,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT AFT EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT EMERGENCY EXIT LIGHT LAMP AT THE RIGHT OVERWING EXIT PER AMM 33-51-03
